Previous |  Up |  Next


[1] F. E. BROWDER: Existence and uniqueness theorems for solutions of non-linear boundary value problems. Proc. Symposia on Appl. Math. Amer. Math. Soc. 17 (1965), 24-49. MR 0197933
[2] F. E. BROWDER: Existence theorems for non-linear partial differential equations. Proc. Amer. Math. Soc. 1968. Summer Institute in Global Analysis (to appear).
[3] F. E. BROWDER: Non-linear operators and non-linear equations of evolution in Banach spaces. Proceedings of the Symposium on Non-linear Functional Analysis, Amer. Math. Soc. April, 1968 in Chicago. To appear.
[4] D. G. de FIGUEIREDO, Ch. P. GUPTA: Borsuk type theorems for non-linear non-compact mappings in Banach Space. to appear.
[5] S. FUČÍK: Note on the Fredholm alternative for nonlinear operators. Comment. Math. Univ. Carolinae 12 (1971), 213-226. MR 0288641
[6] M. A. KRASNOSELSKIJ: Topological methods in the theory of non-linear integral equations. Pergamon Press, N. T. 1964.
[7] M. KUČERA: Fredholm alternative for non-linear operators. thesis 1969, Charles University, Prague.
[8] M. KUČERA: Fredholm alternative for nonlinear operators. Comment. Math. Univ. Carolinae 11 (1970), 337-363. MR 0267429
[9] J. NEČAS: Sur l'alternative de Fredholm pour les opérateurs non linéaires avec applications aux problèmes aux limites. Annali Scuola Norm. Sup. Pisa, XXIII (1969), 331-345. MR 0267430 | Zbl 0187.08103
[10] S. I. POCHOŽAJEV: On the solvability of non-linear equations involving odd operators. Functional Analysis and Appl. (Russian), 1 (1967), 66-73.
[11] M. M. VAJNBERG: Variational methods for the study of non-linear operators. Holden-Day, 1964.
Partner of
EuDML logo